# SDR REXA2022060201000

- Difficulty date: February 15, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035657001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL CORROSION BETWEEN FS985-1000 CORROSION DIMENSIONS AS FOLLOWS: 4.8" X 1.8" X .017" DEEP, 2.0" X 1.8" X .004" DEEP.	REMOVED CORROSION IAW EA# CRJ953-13219.
